# SDR UALA2011122707113

- Difficulty date: December 23, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,181 hours, 18,372 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT HANDLE PAN IS GOUGED BELOW EXTERIOR DOOR HANDLE.  FOUND IT OUT OF LIMITS OF SRM.  REMOVED & REPLACED HANDLE PAN ASSEMBLY.
